# SDR ASAA2020060832777

- Difficulty date: June 4, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 18,539 hours, 5,936 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 22101
- Condition: Intermittent
- Location: Ac Bay
- Part time: 22,621 hours, 7,253 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP ON RECALL CHECK LIGHT RESET. GROUNDED - YES. PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST REF AMM 21-61-00. FOUND TRIM MODULATING VALVE AT FAULT. REMOVED AND REPLACED TRIM MODULATING VALVE REF AMM 21-61-21. PERFORMED OPS CHECK AND OPS CHECK GOOD. PERFORMED BITE CHECK AND NO FAULTS FOUND.
